Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Nonexistence of almost Moore digraphs of diameter four

Autor
Conde, J.; Gimbert, J.; Gonzalez, J.; Miret, J.; Moreno, R.
Tipus d'activitat
Article en revista
Revista
Electronic journal of combinatorics
Data de publicació
2013-03-31
Volum
20
Número
1
Pàgina inicial
1
Pàgina final
14
Repositori
http://hdl.handle.net/2117/20653 Obrir en finestra nova
URL
http://www.combinatorics.org/ojs/index.php/eljc/article/view/v15i1r87 Obrir en finestra nova
Resum
Regular digraphs of degree d > 1, diameter k > 1 and order N(d; k) = d+ +dk will be called almost Moore (d; k)-digraphs. So far, the problem of their existence has only been solved when d = 2; 3 or k = 2; 3. In this paper we prove that almost Moore digraphs of diameter 4 do not exist for any degree d Regular digraphs of degree d>1, diameter k>1 and order N(d,k)=d+¿+dk will be called almost Moore (d,k)-digraphs. So far, the problem of their existence has only been solved when d=2,3 or k=2,3....
Citació
Conde, J. [et al.]. Nonexistence of almost Moore digraphs of diameter four. "Electronic journal of combinatorics", 31 Març 2013, vol. 20, núm. 1, p. 1-14.
Paraules clau
Almost Moore digraph, Characteristic polynomial, Cyclotomic polynomial
Grup de recerca
TN - Grup de Recerca en Teoria de Nombres

Participants

  • Conde Colom, Josep  (autor)
  • Gimbert Quintilla, Joan  (autor)
  • Gonzalez Rovira, Josep  (autor)
  • Miret Biosca, Josep Maria  (autor)
  • Moreno Chiral, Ramiro  (autor)

Arxius